BulDML at Institute of Mathematics and Informatics >
International Journal ITA >
2006 >
Volume 13 Number 3 >

Please use this identifier to cite or link to this item:

Title: Fuzzy sets: Abstraction Axiom, Statistical Interpretation, Observations of Fuzzy Sets
Authors: Donchenko, Volodymyr
Keywords: Fuzzy Sets
Membership Function
Conditional Distribution
Issue Date: 2006
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The issues relating fuzzy sets definition are under consideration including the analogue for separation axiom, statistical interpretation and membership function representation by the conditional Probabilities.
ISSN: 1313-0463
Appears in Collections:Volume 13 Number 3

Files in This Item:

File Description SizeFormat
ijita13-3-p06.pdf170.25 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback